Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The absolute continuity of phase operators

Authors: J. Dombrowski and G. H. Fricke
Journal: Trans. Amer. Math. Soc. 213 (1975), 363-372
MSC: Primary 47B15
MathSciNet review: 0377573
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the spectral properties of a class of operators known as phase operators which originated in the study of harmonic oscillator phase. Ifantis conjectured that such operators had no point spectrum. It was later shown that certain phase operators were, in fact, absolutely continuous and that all phase operators at least had an absolutely continuous part. The present work completes the discussion by showing that all phase operators are absolutely continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B15

Retrieve articles in all journals with MSC: 47B15

Additional Information

Keywords: Phase operators, absolute continuity of phase operators, real parts of weighted shifts
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society